# SDR DALA2023050303449

- Difficulty date: May 1, 2023
- Submitted: May 3, 2023
- Operation: Air carrier
- Aircraft: N702TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28162
- Aircraft time: 93,186 hours, 24,615 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6801 IN REF TO AMDS 2040-0191-1R: LENGTH OF THE PIN EXTENSION ROTARY SNUBBER FLUID LEVEL ARE -0.093 IN/60 F AND THE MINIMUM LENGHT ARE 0.0 IN/70 F THEREFORE IS OUT OF LIMITS AT R1 DOOR. CORRECTIVE ACTION: SUMMARY OF NRC S/N 00103: SNUBBER AT R1 DOOR WAS REMOVED AND SERVICEABLE SNUBBER WAS INSTALLED PER B757-200 AMM 52-11. (2746674)
